Reference Type | Journal (article/letter/editorial) |
---|
Title | On the minimum variance direction of magnetic field fluctuations in the azimuthal velocity structure of the solar wind |
---|
Journal | Geophysical Research Letters |
---|
Authors | Solodyna, Craig V. | Author |
---|
Belcher, John W. | Author |
Year | 1976 (September) | Volume | 3 |
---|
Issue | 9 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/gl003i009p00565Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 756893 | Long-form Identifier | mindat:1:5:756893:4 |
---|
|
GUID | 0 |
---|
Full Reference | Solodyna, Craig V., Belcher, John W. (1976) On the minimum variance direction of magnetic field fluctuations in the azimuthal velocity structure of the solar wind. Geophysical Research Letters, 3 (9) 565-568 doi:10.1029/gl003i009p00565 |
---|
Plain Text | Solodyna, Craig V., Belcher, John W. (1976) On the minimum variance direction of magnetic field fluctuations in the azimuthal velocity structure of the solar wind. Geophysical Research Letters, 3 (9) 565-568 doi:10.1029/gl003i009p00565 |
---|
In | (1976, September) Geophysical Research Letters Vol. 3 (9) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.